Proceedings of the Japan Academy

On $D$-dimensions of algebraic varieties

Shigeru Iitaka

Full-text: Open access

Article information

Source
Proc. Japan Acad. Volume 46, Number 6 (1970), 487-489.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
http://projecteuclid.org/euclid.pja/1195520260

Digital Object Identifier
doi:10.3792/pja/1195520260

Mathematical Reviews number (MathSciNet)
MR0285532

Zentralblatt MATH identifier
0222.14007

Subjects
Primary: 14.01

Citation

Iitaka, Shigeru. On $D$-dimensions of algebraic varieties. Proc. Japan Acad. 46 (1970), no. 6, 487--489. doi:10.3792/pja/1195520260. http://projecteuclid.org/euclid.pja/1195520260.


Export citation

References

  • [1] A. Grothendieck: Elements de Geometrie Algebrique. Publ. Math, de I. H. E. S. Nos. 4, 7, 11,....
  • [2] S. Iitaka: Deformations of compact complex surfaces. II. J. Math. Soc. Japan, 22, 247-261 (1970).
  • [3] K. Kodaira: On the structure of compact complex analytic surfaces. I. Amer. J. Math., 86, 751-798 (1964).
  • [4] L.Roth: Algebraic Threefolds. Berlin (1955).
  • [5] I. Safarevic and others: Algebraic Surfaces. Proc. of Steklov Inst, of Math., Moscow (1965).
  • [6] Zariski: The theorem of Riemann-Roch for high multiples of an effective divisor on an algebraic surface. Ann. of Math., 76, 560-615 (1962).